# SDR GTIA011104

- Difficulty date: October 21, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLIGHT COMPARTMENT CAPTAINS SIDE FLOORBOARD CORRODED, UPPER SEAT AREA.  REMOVED FLOOR BOARD PER MD80 SRM 51-30-1.  FORMED NEW FLOOR PANEL.  INSTALLED FLOOR PANEL PER MD80 SRM 51-30-1.  (M)
